# SDR COOSDR02076

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Part number: 5936195401
- Part serial: 9343
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TAIL CONE WITH DELAMINATION AT THE OUTER SURFACE.
